# SDR ZZDA2012009

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N281AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT INTERIOR EMERGENCY EXIT LENS MISSING.  REF EA 37-33-03646IR REF 11-2068.  REPLACED LENS COVER AND COMPLIES WITH SECTION 1 OF EA.
